# SDR CALA2021122902473

- Difficulty date: December 29, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N69813
- Make and model: Boeing 737924ER
- Aircraft serial: 43531
- Aircraft time: 25,448 hours, 9,100 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Flap System
- Condition: Stuck
- Location: Leading Edge
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

*EMERGENCY DECLARED*LE FLAP  TRANSIT LT WITH FLAPS STUCK AT 28. MOVED TO AGREE WITH FLAP HANDLE AT 25 UPON LDG ACP''D BITE OF FSEU NO EXISTING FAULTS LEG 0 SHOWED MSG 27-52259. ACP''D FIM 27-51 TASK 813 THRU PROCEDURE 1 NO FAULTS FOUND SYSTEM CHECKS GOOD FLAP MOVEMENT MATCHES HANDLE. INTERMITTENT FAULT
